# SDR QXEA20060282

- Difficulty date: August 14, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 12,304 hours, 12,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTED SMELL OF SMOKE IN AFT CARGO BAY.  MAINTENANCE INSPECTED AND FOUND NO SMOKE OR BURNING SMELL.  IN CARGO COMPARTMENT FOR 10 MINUTES.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
